Diffuse and injection site skin reaction in a patient with chronic hepatitis B treated with pegylated interferon

 
This item is provided by the institution :

Repository :
Annals of Gastroenterology
see the original item page
in the repository's web site and access all digital files if the item*
share



Letter (EN)

2010 (EN)
Diffuse and injection site skin reaction in a patient with chronic hepatitis B treated with pegylated interferon (EN)

Katsanos, K.H.
Zioga, Aik.
Tsianos, E.V.
Christodoulou, D.K.
Stergiopoulou, C.

info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion

Ελληνική Γαστροεντερολογική Εταιρία (EL)
Hellenic Society of Gastroenterology (EN)

2010-01-07


Hellenic Society of Gastroenterology (EN)

1792-7463
1108-7471
Annals of Gastroenterology; Volume 23, No 1 (2010); 75 - 76 (EN)



*Institutions are responsible for keeping their URLs functional (digital file, item page in repository site)